A change of scale formula for Wiener integrals of cylinder functions on abstract Wiener space
Young Sik Kim
International Journal of Mathematics and Mathematical Sciences, 1998, vol. 21, 1-6
Abstract:
The purpose of this paper is to establish the existence of analytic Wiener and Feynman integrals for a class of certain cylinder functions which is of the form: F ( x ) = f ( ( h 1 , x ) ∼ , ⋯ , ( h n , x ) ∼ ) , x ∈ B , on the abstract Wiener space, and to establish the relationship between the Wiener integral and the analytic Feynman integral for such cylinder functions on the abstract Wiener space. We then establish a change of scale formula for Wiener integrals of such cylinder functions on the abstract Wiener space.
Date: 1998
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/21/132848.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/21/132848.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:132848
DOI: 10.1155/S0161171298000088
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().